Uniform hyperfiniteness

Elek, Gabor (2021) Uniform hyperfiniteness. Transactions of the American Mathematical Society, 374 (7). pp. 5095-5111. ISSN 0002-9947

[img]
Text (2008.10595)
2008.10595.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial-NoDerivs.

Download (217kB)
Item Type:
Journal Article
Journal or Publication Title:
Transactions of the American Mathematical Society
Additional Information:
First published in Transactions of the American Mathematical Society in 374 / 7 2021, published by the American Mathematical Society. © 2021 American Mathematical Society.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
150288
Deposited By:
Deposited On:
05 Jan 2021 11:45
Refereed?:
Yes
Published?:
Published
Last Modified:
30 Aug 2022 00:07